| Catalog Number |
962342 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that poly exchange was done due to infection.Doi: (b)(6) 2018.Dor: (b)(6) 2018; right knee.
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.